EconPapers    
Economics at your fingertips  
 

Existence and global exponential stability of periodic solutions of recurrent cellular neural networks with impulses and delays

Zhanji Gui, Xiao-Song Yang and Weigao Ge

Mathematics and Computers in Simulation (MATCOM), 2008, vol. 79, issue 1, 14-29

Abstract: By using the continuation theorem of coincidence degree theory and constructing suitable Lyapunov functions, we study the existence, uniqueness and global exponential stability of periodic solutions for recurrent neural networks with impulsive perturbations and delays. Further, by using numerical simulation method, the influences of the impulsive perturbations on the inherent oscillations are investigated.

Keywords: Neural networks; Impulsive effect; Periodic solution; Quasi-periodic solution; Global exponential stability; Simulation method (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407002492
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:79:y:2008:i:1:p:14-29

DOI: 10.1016/j.matcom.2007.09.001

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:79:y:2008:i:1:p:14-29